Post

Somedays Are Just Too Hard

I became involved with a friend who is bipolar, and we became lovers in an intense relationship. It has been rocky from the get go due to an age difference....he is 10 yrs younger. It seems once I got my head straight, he has gotten worse as far as his mental illness. He became distant with no intimacy basically for 3 months. When we are good, we are fabulous, but its so emotionally trying. My head says it wont work but my heart says be loyal and stick it out. Now we have had a huge eruption and he has said that he does not want to do this anymore and be alone. We work together and all I do is cry. I am usually a strong and vibrant woman but this is destroying me. I have been begging and texting him to think this decision over.He can be very angry and nasty at times. He is a great person, and I love him. I feel so lost and alone. How do I move on? i am divorced and this is not my character to be weak. I know it wont last if we stay together but I do not know how to move on. I feel I am losing my self respect. Our ages are of a mature level and beyond 30"s, so I feel I should be smarter.
holly2323 holly2323 36-40 4 Responses Nov 21, 2010

Your Response

Cancel

Read my posts..My guy was 15 years younger and also had a problem..He was on anti anxiety meds..I loved him and still do..I miss him so much that at times I can not eat! I feal physical and mental pain through all this..He loved me so much at one stage and then nothing all of a sudden..It is hard to move on..I am only at the beginning stages now..

Hey, I went out with someone younger than me too but he seemed more narcissistic and abusive than bipolar and I do miss him terribly and I used to be a vibrant person too but this has destroyed me. Sometimes life is just more than we can take....

Bi-polar illness can alter over time, and so can responsiveness to medications. It's possible that whatever he was using to manage his problem in the past might not be as effectiive as it used to be.<br />
You mentioned a lack of intimacy that lasted 3 months. Sexual dysfunction/lack of desire is a side effect of many anti-depressant drugs as well as some other medications frequently prescribed for managing mood disorders.<br />
If you are still on speaking terms and he's willing to listen to you it might be helpful for him to speak to his doctor about his issues with depression and anger management.<br />
I'm sorry that you are in such a painful situation and I hope things get better for you soon.

u should but its not that simple or easy .<br />
u still "heart" him ..<br />
being bipolar should clue u in that it wasnt gonna be easy or even gonna work ..<br />
i dont mean to put u down ,but it is what it is .<br />
youv been thru divorce ..and got thru it just fine that u found "love" again<br />
u can pass this and find love again with someone who wants to fully be there with u ..<br />
heart and mind that is ..<br />
<br />
goodluck